Alert archive / Texas / Gale Warnings in 2018

Gale Warning 3, NWS Houston/Galveston, TX

November 8, 2018

NWS Houston/Galveston, TX issued this gale warning at Nov 8, 2018, 8:56 PM CST. It took effect at Nov 9, 2018, 10:00 AM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2018, 8:56 PM CST (02:56 UTC)
In effect from
Nov 9, 2018, 10:00 AM CST
Expired
Nov 10, 2018, 10:00 AM CST
In force
24 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

415 
WHUS74 KHGX 090256
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
856 PM CST Thu Nov 8 2018

...A Gale Warning is in effect for the Gulf waters from 10 AM 
Friday morning through 10 AM Saturday morning...

...A Small Craft Advisory is in effect for Galveston Bay and
Matagorda Bay from 6 AM Friday through 10 AM Saturday...

.A strong cold front will pass across the coastal waters Friday
morning. Strong offshore winds will develop in the wake of the
front and sustained north to northeast winds will strengthen to
over 20 knots across the bays...25 to 30 knots over the Gulf of 
Mexico. Wind gusts will frequently reach and occasionally exceed 
gale force from Friday morning through Saturday morning.

GMZ350-355-370-375-101600-
/O.EXB.KHGX.SC.Y.0060.181109T1200Z-181109T1600Z/
/O.UPG.KHGX.GL.A.0003.181109T1500Z-181110T1200Z/
/O.NEW.KHGX.GL.W.0003.181109T1600Z-181110T1600Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
856 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 AM CST FRIDAY...

...GALE WARNING IN EFFECT FROM 10 AM FRIDAY TO 10 AM CST SATURDAY...

The National Weather Service in Houston/Galveston has issued a 
Gale Warning, which is in effect from 10 AM Friday to 10 AM CST 
Saturday. A Small Craft Advisory has also been issued. This Small 
Craft Advisory is in effect from 6 AM to 10 AM CST Friday. The 
Gale Watch is no longer in effect. 

* WINDS...North to northeast winds 20 to 30 knots with frequent
  gusts to gale. 

* SEAS...Seas 5 to 7 feet nearshore and 8 to 12 feet offshore.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly 
recommended that mariners without the proper experience seek safe  
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ330-335-101600-
/O.EXT.KHGX.SC.Y.0060.181109T1200Z-181110T1600Z/
Matagorda Bay-Galveston Bay-
856 PM CST Thu Nov 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO 10 AM
CST SATURDAY...

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
6 follow-up statements
554 
WHUS74 KHGX 090952
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
352 AM CST Fri Nov 9 2018

...A Gale Warning is in effect for the Gulf waters from 10 AM CST
today through Saturday morning...

...A Small Craft Advisory is in effect for Galveston Bay and
Matagorda Bay through Saturday morning...

.Strong offshore winds have developed in the wake of a strong cold 
front and sustained north to northeast winds will strengthen to 
over 20 knots across the bays and 25 to 30 knots over the Gulf of
Mexico. Wind gusts will frequently reach and occasionally exceed 
gale force from Friday morning through Saturday morning.

GMZ350-355-370-375-101600-
/O.CON.KHGX.SC.Y.0060.181109T1200Z-181109T1600Z/
/O.CON.KHGX.GL.W.0003.181109T1600Z-181110T1600Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
352 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM CST TODAY TO 10 AM 
CST SATURDAY...

The National Weather Service in Houston/Galveston has issued a 
Small Craft Advisory from 6 AM to 10 AM CST Friday. A Gale Warning
is in effect from 10 AM CST Friday to 10 AM CST Saturday. The 
Gale Watch is no longer in effect. 

* WINDS...North to northeast winds 20 to 30 knots with frequent 
  gusts to gale. 

* SEAS...Seas 5 to 7 feet nearshore and 8 to 12 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ330-335-101600-
/O.CON.KHGX.SC.Y.0060.181109T1200Z-181110T1600Z/
Matagorda Bay-Galveston Bay-
352 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
159 
WHUS74 KHGX 091550
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
950 AM CST Fri Nov 9 2018

...A Gale Warning is in effect for the Gulf waters from 10 AM CST
today through Saturday morning...

...A Small Craft Advisory is in effect for Galveston Bay and
Matagorda Bay through Saturday morning...

.Strong offshore winds have developed in the wake of a strong
cold front and sustained north to northeast winds will strengthen
to over 20 knots across the bays and 25 to 30 knots over the Gulf
of Mexico. Wind gusts will frequently reach and occasionally
exceed gale force from Friday morning through Saturday morning.

GMZ350-355-370-375-101400-
/O.EXP.KHGX.SC.Y.0060.000000T0000Z-181109T1600Z/
/O.CON.KHGX.GL.W.0003.181109T1600Z-181110T1600Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
950 AM CST Fri Nov 9 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

* WINDS...North to northeast winds 20 to 30 knots with frequent 
  gusts to gale. 

* SEAS...Seas 5 to 7 feet nearshore and 8 to 12 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ330-335-101400-
/O.CON.KHGX.SC.Y.0060.000000T0000Z-181110T1600Z/
Matagorda Bay-Galveston Bay-
950 AM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
223 
WHUS74 KHGX 092104
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
304 PM CST Fri Nov 9 2018

...A Gale Warning is in effect for the Gulf waters through 
Saturday morning...

...A Small Craft Advisory is in effect for Galveston Bay and
Matagorda Bay through Saturday morning...

.Sustained north to northeast winds will remain near 20 knots and
stronger across the bays and 25 to 30 knots over the Gulf of 
Mexico. Wind gusts will frequently reach and occasionally exceed 
gale force through Saturday morning.

GMZ350-355-370-375-101600-
/O.CON.KHGX.GL.W.0003.000000T0000Z-181110T1600Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
304 PM CST Fri Nov 9 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY...

* WINDS...North to northeast winds 20 to 30 knots with frequent 
  gusts to gale. 

* SEAS...Nearshore seas 6 to 8 feet and occasionally up to 10
  feet. Offshore seas 9 to 12 feet and occasionally up to 15 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ330-335-101600-
/O.CON.KHGX.SC.Y.0060.000000T0000Z-181110T1600Z/
Matagorda Bay-Galveston Bay-
304 PM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
802 
WHUS74 KHGX 100314
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
914 PM CST Fri Nov 9 2018

...A Gale Warning is in effect for the Gulf waters through
Saturday morning...

...A Small Craft Advisory is in effect for Galveston Bay and
Matagorda Bay through Saturday morning...

.Strong offshore winds, frequently gusting above gale force
offshore, and elevated seas will continue into Saturday morning.

GMZ350-355-370-375-101500-
/O.CON.KHGX.GL.W.0003.000000T0000Z-181110T1600Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
914 PM CST Fri Nov 9 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY...

* WINDS...North to northeast winds near 30 knots with frequent
  gusts to or above 35 knots. 

* SEAS...Nearshore seas 6 to 8 feet and occasionally up to 10
  feet. Offshore seas 9 to 13 feet and occasionally up to 15 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ330-335-101500-
/O.CON.KHGX.SC.Y.0060.000000T0000Z-181110T1600Z/
Matagorda Bay-Galveston Bay-
914 PM CST Fri Nov 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
842 
WHUS74 KHGX 101017
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
417 AM CST Sat Nov 10 2018

...A Gale Warning is in effect for the Gulf waters through 10 AM
CST Saturday followed by a Small Craft Advisory until this
afternoon...

...A Small Craft Advisory is in effect for Galveston Bay and
Matagorda Bay through 10 AM CST Saturday...

.Strong offshore winds with gusts occasionally to Gale force will
slightly weaken to 20-25 kts today. Elevated seas will continue 
through this evening.

GMZ350-355-102000-
/O.CON.KHGX.GL.W.0003.000000T0000Z-181110T1600Z/
/O.EXB.KHGX.SC.Y.0060.181110T1600Z-181110T2000Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
417 AM CST Sat Nov 10 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST TODAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TODAY TO 2 PM CST 
THIS AFTERNOON...

The National Weather Service in Houston/Galveston has issued a
Small Craft Advisory, which is in effect from 10 AM this morning
to 2 PM CST this afternoon. 

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ370-375-110300-
/O.CON.KHGX.GL.W.0003.000000T0000Z-181110T1600Z/
/O.EXB.KHGX.SC.Y.0060.181110T1600Z-181111T0300Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
417 AM CST Sat Nov 10 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST TODAY... 

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TODAY TO 9 PM CST 
THIS EVENING...

The National Weather Service in Houston/Galveston has issued a
Small Craft Advisory, which is in effect from 10 AM this morning
to 9 PM CST this evening. 

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ330-335-101600-
/O.CON.KHGX.SC.Y.0060.000000T0000Z-181110T1600Z/
Matagorda Bay-Galveston Bay-
417 AM CST Sat Nov 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TODAY...

* WINDS...North to northeast 20 to 25 knots with higher gusts.

* BAY CONDITIONS...Rough to very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
635 
WHUS74 KHGX 101538
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
938 AM CST Sat Nov 10 2018

...A Gale Warning is in effect for the Gulf waters through 10 AM
CST Saturday followed by a Small Craft Advisory until this
afternoon...

...A Small Craft Advisory is in effect for Galveston Bay and
Matagorda Bay through 10 AM CST Saturday...

.Strong offshore winds with gusts occasionally to Gale force will
slightly weaken to 20-25 kts today. Elevated seas will continue
through this evening.

GMZ350-355-102000-
/O.CON.KHGX.GL.W.0003.000000T0000Z-181110T1600Z/
/O.CON.KHGX.SC.Y.0060.181110T1600Z-181110T2000Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
938 AM CST Sat Nov 10 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

The National Weather Service in Houston/Galveston has issued a
Small Craft Advisory, which is in effect from 10 AM this morning
to 2 PM CST this afternoon.

* WINDS...North to northeast 20 to 25 knots with higher gusts of
  30 to 35 knots diminishing to 15 to 25 knots.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ370-375-102345-
/O.CON.KHGX.GL.W.0003.000000T0000Z-181110T1600Z/
/O.EXT.KHGX.SC.Y.0060.181110T1600Z-181111T0600Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
938 AM CST Sat Nov 10 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

The National Weather Service in Houston/Galveston has issued a
Small Craft Advisory, which is in effect from 10 AM this morning
to 9 PM CST this evening.

* WINDS...North to northeast 20 to 25 knots with gusts 30 to 35
  knots diminishing to 15 to 25 knots.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ330-335-101645-
/O.CON.KHGX.SC.Y.0060.000000T0000Z-181110T1600Z/
Matagorda Bay-Galveston Bay-
938 AM CST Sat Nov 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...North to northeast 20 to 25 knots with higher gusts
  diminishing to 15 to 20 knots.

* BAY CONDITIONS...Choppy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
and/or seas 7 feet or higher...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Nov 8, 5:56 PM CST, 3 hours earlier.

Area forecast discussion, Nov 8, 5:56 PM CST, 3 hours before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
556 PM CST Thu Nov 8 2018

.AVIATION...
Three main impacts to cover in this package as a secondary cold
front approaches and passes across the region tomorrow morning.
The first impact deals with this continued low stratus and lower
visibilities closer to the coast. This in relation to the recent
weak cold front that has pulled up stationary near the coastline.
Warm and humid air running over the top of a cooler, shallow
surface dome of air has created IFR to local LIFR decks with
surface visibility-limiting MVFR haze or light fog closer to this
boundary across the (near) coastal terminals. The secondary
threat/impact will be elevated thunderstorms that will occur after
midnight. Rain of showers at the surface with enough instability
above this recent frontal inversion to set off numerous high base
thunderstorms ahead or along a stronger Friday morning cold
front. The third impact will be strong and gusty north winds in
the wake of this cold front during the day tomorrow. Slow Friday
improvement to the high IFR to low MVFR ceilings with light
precipitation and strong northerlies in the 15-20g25 kt range.
Skies being to scatter out around sunset tomorrow...drying trend
commences with a slowly weakening offshore flow going into the
late Friday evening hours. 31

&&

.PREV DISCUSSION... /ISSUED 416 PM CST Thu Nov 8 2018/

DISCUSSION...
Activity remaining kinda scarce over SE TX this afternoon...but
we are seeing an increase in coverage over N/C TX at this time.
Closer to the coast, development is struggling. With the persistent
cloud cover, no high temperature records were broken today.

Rain chances will be increasing once again tonight with the next
cold front slowly makes its way down into the area...then moving
off the coast early Fri morning. Models are keeping with elevated
post-frontal POPs for Fri, and did not make any major changes from
what we have been advertising previously. High PWATs, short waves
from the west and favorable upper jet dynamics should help with
the development of widespread showers/isolated thunderstorm
activity. Conditions will be improving Fri night as drier/colder
air moves into the region.

The upcoming weekend could be a mixed bag of sorts with Saturday
remaining mostly dry (and cool) and Sun not as much. Models keep
with the development of a coastal surface low just off the lower
TX coast (Sat) and tracks it NE up the coast with time. Scattered
showers are expected to start showing up over our S counties/coastal
waters by Sat afternoon. Rain chances should then spread into the
rest of the FA by Sun as the low tracks closer. As this system moves
NE of the region Mon, the next cold front will then sweep off the
coast by Mon night. Will still be looking for some of the coldest
air of the season Tues/Weds...especially if skies clear as
planned. 41

MARINE...
Overall the forecast looks on track for rough marine conditions the
next several days. A strong cold front is still on track to cross
the coastal waters Friday morning. North winds will increase quickly
behind the front and SCA for the bays is on track to start at 12z
with a Gale Watch starting at 15Z for the offshore waters. Colder
air mixing over the warmer waters will yield very strong winds over
the Gulf with frequent gusts at or above gale force. Winds should
turn to the NE on Friday afternoon and gradually diminish on
Saturday. Winds will continue to turn more easterly Sunday and
Sunday night as a surface low develops over the SW Gulf. With winds
becoming slightly onshore on Sunday, tide levels may briefly reach
3.0 to 3.5 feet on Saturday evening and Sunday evening. On Monday,
the coastal low will push east and another cold front will cross the
coastal waters. A tight pressure and thermal gradient will again
support strong offshore winds Monday night into Tuesday. Strong
offshore winds will develop with sustained winds near 30 knots and
frequent gusts to 40 knots possible. Another Gale Watch or Warning
will be required Monday into Tuesday. Overpeck

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      52  56  44  53  44 /  90  50  10  10  40
Houston (IAH)              57  59  49  57  45 /  90  80  10  20  40
Galveston (GLS)            63  65  55  59  55 /  90  90  20  30  40

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory from 6 AM Friday to 6 AM CST Saturday for
     the following zones: Galveston Bay...Matagorda Bay.

     Gale Watch from Friday morning through late Friday night for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Waters from Freeport to
     Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

&&

Discussion...42
Aviation/Marine...31

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 12:18 AM CSTSpecial Weather StatementHGXBrazos42 min
Nov 9, 2:16 AM CSTSpecial Marine WarningHGX119 min
Nov 9, 3:53 AM CSTWind AdvisoryHGXBrazoria, Galveston, Matagorda28 hr
Nov 9, 4:20 AM CSTSpecial Marine WarningHGX85 min

Nearby

Gale Warnings in Texas, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.